# SDR NSVA200600165

- Difficulty date: October 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 26,313 hours, 30,064 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Dpu
- Part number: 6227713004
- Part serial: 5574
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT EADI AND EHSI WENT BLANK ON TAKEOFF ROLL LEFT CB POPPED, REF FLT FORM 108091.  REPLACED LT DPU IAW AMM 34-24-20.  PERFORMED FUNCTIONAL TEST IAW AMM 34-24-00.  NO FAULTS FOUND.  DETERMINED DPU TO BE CAUSE OF CB G17 TRIPPING, RESET, NO FAULTS FOUND.
